# SDR R61A201407160892

- Difficulty date: July 16, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17042866001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT GALLEY TRIM AND MOUNT BRACKETS ARE CORRODED AFT GALLEY ALSO HAS COMPOSITE DAMAGE.  MAINTENANCE R & R AFT GALLEY TRIM AND MOUNT BRACKETS IAW CMM 25-33-55.  REPAIRED DAMAGED AREAS IAW CMM 25-33-55, PN 170-42866-001, MOUNT,
